# SDR 2006UALA02008

- Difficulty date: October 17, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 66,008 hours, 10,696 cycles
- Engine: Pwa PW4060
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Light
- Condition: Illuminated
- Location: Tat Probe
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAT PROBE LIGHT ILLUMINATED JUST AFTER TAKEOFF.   [5-1-07]  REPLACED THE TOTAL AIR TEMPERATURE SENSOR. OP CHECKS OK. CAUSE SUSPECTED TO BE INTERNAL ELECTRICAL SHORT IN SENSOR CIRCUIT.
